Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vomiting after sex. Why does this happen?

My boyfriend and I have been together for over a year now. When we first started having sex, we didn t use a condom as I was on birth control . We were fine for a while, but then he started puking before we had sex. It didn t matter how long we waited, or if we used a condom or not, he would always puke. He has been doing it now for over half a year........ Why?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Your boy friend's vomiting has nothing to with the use of condom. You need to sit down with him and try to find out what disturbs him and he vomits. He needs to understand himself and his body as vomiting has nothing to do with the sexual act. If need be counselling may have to be sought.

I hope I have responded to your query to your satisfaction.

Wishing you both all the best.


Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor